×

zbMATH — the first resource for mathematics

Gelfand-Tsetlin polytopes: a story of flow and order polytopes. (English) Zbl 1428.05319

MSC:
05E10 Combinatorial aspects of representation theory
52B05 Combinatorial properties of polytopes and polyhedra (number of faces, shortest paths, etc.)
52B12 Special polytopes (linear programming, centrally symmetric, etc.)
52B20 Lattice polytopes in convex geometry (including relations with commutative algebra and algebraic geometry)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] F. Ardila, T. Bliem, and D. Salazar, Gelfand–Tsetlin polytopes and Feigin–Fourier–Littelmann–Vinberg polytopes as marked poset polytopes, J. Combin. Theory Ser. A, 118 (2011), pp. 2454–2462. · Zbl 1234.52009
[2] W. Baldoni and M. Vergne, Kostant partitions functions and flow polytopes, Transform. Groups, 13 (2008), pp. 447–469. · Zbl 1200.52008
[3] V. Danilov, A. Karzanov, and G. Koshevoy, Discrete strip-concave functions, Gelfand–Tsetlin patterns, and related polyhedra, J. Combin. Theory Ser. A, 112 (2005), pp. 175–193. · Zbl 1113.05099
[4] X. Fang and G. Fourier, Marked chain-order polytopes, European J. Combin., 58 (2016), pp. 267–282. · Zbl 1343.05163
[5] R. I. Liu, K. Mészáros, and A. St. Dizier, Schubert Polynomials as Projections of Minkowski Sums of Gelfand–Tsetlin Polytopes, preprint, https://arxiv.org/abs/1903.05548, 2019.
[6] K. Mészáros and A. H. Morales, Volumes and Ehrhart polynomials of flow polytopes, Math. Z., 293 (2019), pp. 1369–1401. · Zbl 1453.52012
[7] K. Mészáros, A. H. Morales, and J. Striker, On flow polytopes, order polytopes, and certain faces of the alternating sign matrix polytope, Discrete Comput. Geom., 62 (2019), pp. 128–163. · Zbl 1414.05029
[8] C. Pegel, The face structure and geometry of marked order polyhedra, Order, 35 (2018), pp. 467–488. · Zbl 1408.52014
[9] A. Postnikov, Permutohedra, associahedra, and beyond, Int. Math. Res. Not. IMRN, 2009 (2009), pp. 1026–1106.
[10] R. P. Stanley, Two combinatorial applications of the Aleksandrov–Fenchel inequalities, J. Combin. Theory Ser. A, 31 (1981), pp. 56–65. · Zbl 0484.05012
[11] R. P. Stanley, Two poset polytopes, Discrete Comput. Geom., 1 (1986), pp. 9–23. · Zbl 0595.52008
[12] R. P. Stanley, Log-concave and unimodal sequences in algebra, combinatorics, and geometry, in Graph Theory and Its Applications: East and West (Jinan, 1986), Ann. New York Acad. Sci. 576, New York Acad. Sci., New York, 1989, pp. 500–535. · Zbl 0792.05008
[13] V. Kiritchenko, E. Smirnov, and V. Timorin, Schubert calculus and Gelfand-Tsetlin polytopes, Russian Math. Surveys, 67 (2012), pp. 685–719.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.